# SDR FDEA200911043816

- Difficulty date: November 4, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DENTED/CREASED AT STA 1520, BETWEEN S-25L AND S-26L.  DENTED FRAME IN AFT CARGO COMPARTMENT AT STA 1520 REPAIRED IAW SRM 53-00-07, REPAIR 5, FIG 201, DETAIL III, REV. 98.   REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
